# SDR WX0A2024111832219

- Difficulty date: November 14, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N242NV
- Make and model: Airbus A320-214
- Aircraft serial: 1396
- Aircraft time: 58,978 hours, 40,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Deu
- Part number: Z040H0005110
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) PER WO 506881, NR-00001 - EPSU OPS CHECK OF EMERGENCY POWER SUPPLY UNITS BY BITE CHECK (EPSU BATT INSTALL OPS CHECK.) FAIL. / PER TSM 23-73-00-810-827-A, REMOVED & REPLACED DEU-B 300RH5 REF A320 AMM 23-73-47-000-001 & 23-73-47-400-001. OPS CHECK GOOD AT THIS TIME. THIS CLEARS MEL 23-73-07-B, DMI 203012. PLACARDS INSTALLED. THIS CLEARS MEL 23-73-07-B, DMI 203012. PLACARDS REMOVED MX CONTROL NOTIFIED.  REF LP 1940116"
